# SDR SWAA2014082731356

- Difficulty date: August 18, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 28,379 hours, 16,690 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 146A5342
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FWD SPLICE STRAP CRACKED AT BS 727B LBL 45.5 OTBD SIDE.  REPAIRED SPLICE STRAP IAW SRM.
